On isomorphic realization of automata with α0-products

Ésik, Zoltán: On isomorphic realization of automata with α0-products. In: Acta cybernetica, (8) 2. pp. 119-127. (1987)

Cikk, tanulmány, mű

Download (858kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1987
Volume: 8
Number: 2
ISSN: 0324-721X
Page Range: pp. 119-127
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 127. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12424

Actions (login required)

View Item View Item